MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP VRSDL GLNSPR 41MM +6 TI; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP VRSDL GLNSPR 41MM +6 TI; PROSTHESIS, SHOULDER
Model Number TI-115326
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-00157.
 
Event or Problem Description
It was reported that the patient underwent revision surgery approximately five months post initial due to luxation on his left shoulder.New comprehensive srs reverse components were implanted.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10 proposed g code: mechanical (g04) - head device history record (dhr) was reviewed and no discrepancies were found.The root cause of the previous investigation not does not change.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
COMP VRSDL GLNSPR 41MM +6 TI
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13346235
Report Number0001825034-2022-00156
Device Sequence Number14636986
Product Code KWS
UDI-Device Identifier00880304687622
UDI-Public(01)00880304687622(17)280731(10)529100
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K131353
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTI-115326
Device Catalogue NumberTI-115326
Device Lot Number529100
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer03/16/2022
07/06/2022
08/01/2022
Initial Report FDA Received Date01/25/2022
Supplement Report FDA Received Date03/24/2022
07/21/2022
08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EP-115397 427750 E1 44-41 STD +3 HMRL BRG.; UNK HUMERAL BEARING.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale